Top
10
Doctor insights on: What Causes Itchy Hands At Night

Share

Nocturnal (Definition)

This refers to something that ...Read more


2

2
I need to know what is vasculitis and why does it cause red itchy hands and feet?

I need to know what is vasculitis and why does it cause red itchy hands and feet?

See details: There are numerous types of vasculitis but the common feature is inflammation of blood vessels. Some types of vasculitis can cause rashes. ...Read more

4

4
Wat r serious causes of sensory neuropathy?I have itchy hands and feet with no rash or visible cause, sometimes gets very painful especially in heat.

Wat r serious causes of sensory neuropathy?I have itchy hands and feet with no rash or visible cause, sometimes gets very painful especially in heat.

Abnormal nerve: Neuropathy is a condition resulting from abnormal nerve function. Neuropathy can be due to certain vitamin deficiencies, nerve damage due to trauma, alcohol consumption, radiation, side effects of certain medications, or due to certain medical conditions such as diabetes. Treatment varies depending on the cause of the problem. Have it evaluated and appropriately treated. ...Read more

See 1 more doctor answer
6

6
What should I do if I have swollen and itchy hands and i don't know what is causing it!?

What should I do if I have swollen and itchy hands and i don't know what is causing it!?

Hand eczema?: try some over the counter cortisone and try soaking with OTC Domeboro soaks 10 min twice a day. Then make an appt to see your dermatologist to determine the cause. I always think allergy or eczema. ...Read more

7

7
What does itchy hands and rash indicate?

What does itchy hands and rash indicate?

Dermatitis: Itching (pruritis) accompanied with a rash is usually the sign of contact dermatitis. If you have recently changed laundry detergents or come in contact with an irritant such as poison ivy that could be the cause. ...Read more

8

8
Citalopram and itchy hands after stopping the pills for 15 days. Normal?

Citalopram and itchy hands after stopping the pills for 15 days. Normal?

No: The citalopram withdrawal should be over and the citalopram itself (if it was causing your itchy palms) is out of your system. Perhaps you have dyshidrotic eczema or you should have your liver and gall bladder checked. ...Read more